# SDR SWAA2021122053188

- Difficulty date: December 15, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 58,671 hours, 34,892 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT A/C BAY BS 663, LBL 8, LOWER FUEL TANK ANGLE COMMON THE VAPOR BARRIER IS CRACKED AT FASTENER JUST OUTBD OF LH KEELBEAM.  REPLACEMENT ANGLE FABRICATED IAW W/O 43057-5000-0001.   SPLICE ANGLE FABRICATED ON W/O 43057-5000-0002, REPLACEMENT ANGLE TO BE .063' 2024-T42 IAW SRM 57-10-10-2R-5, REPAIR 5.    REMOVED DAMAGED SECTION OF THE ANGLE AND PERFORMED A DVI IAW SRM 57-10-10-2R-5 REPAIR 5 HFEC IAW NDT PART 6; 51-00-00 PROC 16. NO DEFECTS NOTED.  LOCATED AND DRILLED THE ANGLE, AND SPLICE ANGLE IAW  SRM 57-10-10-2R-5, REPAIR 5.  INSTALLED FASTENERS IN REPAIR IAW SRM 57-10-10-2R-5.  SEALED FASTENERS  IAW SRM 57-10-10-2R-5.  COMPLETED INSTALLATION OF REPAIR ANGLES IAW SRM 57-10-10-2R-5 REPAIR 5. STEP 18.
